# SDR SWAA2021102531461

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 25,818 hours, 11,724 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING PANEL 192 BL IS DELAMINATING ALONG FWD LEADING EDGE / COMPLIED WITH EA 21-157-03106 CONTACTED MX CONTROL PER ITEM 7. TRANSFERRED TO LOG PG. 1680533 COMPLIED WITH EA: 21-153-030106 PER EA 21-153-030106 TRASNFERED TO LOG PG. 1680534INSPECTOR: 47069
